Authors: Feng, Lihua
Lu, Lu
Stevanović, Dragan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A short remark on graphs with two main eigenvalues
Journal: Applied Mathematics and Computation
Volume: 369
First page: 124858
Issue Date: 15-Mar-2020
Rank: M21a
ISSN: 0096-3003
DOI: 10.1016/j.amc.2019.124858
Abstract: 
We give a short proof of a conjecture on graphs with two main eigenvalues posed by Réti in [Applied Mathematics and Computation 344–345 (2019), 107–115].
Keywords: Graph complement | Main eigenvalue | Number of walks
Publisher: Elsevier
Project: National Natural Science Foundation of China (Nos. 11671402, 11871479)
Hunan Provincial Natural Science Foundation of China (Nos. 2016JJ2138, 2018JJ2479)
Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

3
checked on Nov 27, 2022

Page view(s)

26
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.